- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2016 9 (1)
- Authors
- Chebotarev, Sergey V.
- Contact information
- Chebotarev, Sergey V.:Altai state pedagogical university Molodezhnaya, 55, Barnaul, 656015 Russia;
- Keywords
- sequences of random variables,; sum of random variables; sum of dependent random variables; limit distribution
- Abstract
Centered Rademacher sequences and centered sequences of lattice random variables with a non-trivial weak limit of the sums p1 n Σn i=1 i are considered in the article. A general form of limit distribution is found for these sequences. It is shown that the form of limit distribution depends only on the average mixed moments of the first order characterizing random variables of the sequence. In the case of lattice random variables we mean a sequence of Rademacher random variables in which we can distribute the elements of the given sequence
- Pages
- 17–29
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/20074
Journal of Siberian Federal University. Mathematics & Physics / On Limit Distribution of Sums of Random Variables
Full text (.pdf)